The course of primary infection with Necator americanus in syngeneic mice

Wells, Catherine and Behnke, Jerzy M. (1988) The course of primary infection with Necator americanus in syngeneic mice. International Journal for Parasitology, 18 (1). pp. 47-51. ISSN 0020-7519

Full text not available from this repository.
Item Type: Article
RIS ID: https://nottingham-repository.worktribe.com/output/1025308
Additional Information: “This article was published in the Internation Jurnal for Parsitology, vol 18. Wells C & Behnke J.M. The course of primary infection with Necator americanus in syngeneic mice, 47-51, Copyright Elsevier (1988)”.
Schools/Departments: University of Nottingham, UK > Faculty of Medicine and Health Sciences > School of Life Sciences > School of Biology
Depositing User: Behnke, Professor Jerzy M.
Date Deposited: 05 Nov 2009 10:59
Last Modified: 04 May 2020 20:34
URI: http://eprints.nottingham.ac.uk/id/eprint/1155

Actions (Archive Staff Only)

Edit View Edit View